# SDR QXEA2009012800053

- Difficulty date: January 25, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 18,508 hours, 18,498 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 468483
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - LT AND RT MAIN DOORS OPENED FOR 2-3 SECONDS AND THEN CLOSED.  ON MAIN DOORS ONLY.  DOORS CYCLED 3 TIMES ONCE DESCENDING THROUGH 16,500 FT AT 260 KIAS ONCE THROUGH 11,500 FT 250 KIAS ONCE THROUGH 8,500 FT 250 KIAS.  FERRY TO PDX FOR REPAIRS.  RT MLG AFT DOOR LINKAGE REMOVED AND SERVICEABLE DOOR LINKAGE INSTALLED.  OPERATIONAL CHECK OF LANDING GEAR PRIMARY RETRACTION AND EXTENSION SYSTEM GOOD IAW Q-400 AMM TASK NR 32-31-00-710-801.  RETURNED TO SERVICE.
